Share Facebook


12-09-2006, 11:37 PM   #1
Skinsfan1229
 
Levitra

So I just saw a commercial for Levitra, I didnt even catch what its for, and dont remember right off hand, but I noticed it said you shouldnt take if your on an "alpha blocker", now I assume this would include TNF-A(Tumor Necrosis Factor-Alpha) "blockers" like Remicade, Humira, Cizmia, and I believe there is one called Sansation.

Anyone have any comments on this or thoughts?
12-10-2006, 10:26 AM   #2
mikeyarmo
Co-Founder
 
mikeyarmo's Avatar
 
Join Date: Feb 2006
Location: Toronto, Ontario
I think you have to be really careful mixing any drugs or medications together. A lot of the more "recreational" or individual demanded drugs have side effects that can be quite severe. I would recommend anyone try alternate means to satisfy their needs if they are on any drugs for their IBD, as the interaction between drugs can be severe. It is obviously best to discuss things with your doctor and bring with any research you have found that is pro or con you mixing the two drugs together.
Reply

Thread Tools


All times are GMT -5. The time now is 10:29 PM.
Copyright 2006-2017 Crohnsforum.com